# SDR IPXA202504094414

- Difficulty date: March 22, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 71,543 hours, 24,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N: 143T5876-38 PANEL NO.232BFF.I.A.W AMM 53-01-06-000-801 REV.144 REMOVED MAIN DECK CARGO FLOOR PANEL , G.V.I AND CONDITION CHECK NORMAL.FABRICATED A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.I.A.W AMM 53-01-06-400-801 REV.144 INSTALLED MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
